# SDR 2006UALA01554

- Difficulty date: August 9, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 64,024 hours, 7,245 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WALL EEL INOP AT CLOSET FLOOR FWD OF LAV 102.  WALL EEL INOP:  CLOSET FLOOR FWD OF LAV 102. SPLICED FEEDER WIRE, OP CHKS OK
